# SDR SWIA200414608

- Difficulty date: December 1, 2004
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 25,644 hours, 32,964 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Rod
- Condition: Corroded
- Location: Rt Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TRIM CONTROL RODS, ROD ENDS AT TAB CONNECTION ARE CORRODED.  ITEM FOUND AT C-CHECK INSPECTION.  RT ELEVATOR TRIM CONTROL ROD ENDS AT TAB CONNECTION REPLACED IAW AMM 27-32-00.
